Doctor insights on:
What Could Cause Easy Bruising Besides Anemia
Not usually: Low platelets or poorly functioning platelets (in blood to help blood to clot) when an injury occurs, can be associated with bruising. Bruises you see are concerning, bur the bruises you feel are more concerning and require an urgent medical visit. Some meds can be associated with bruising, like aspirin. See your doctor please.
Why would anemia, treated with iron tablets, result in easy bruising of skin for 15 yr old when this bruising did not occur whilst anemic?
Likely unrelated: Anemia involved a low level of functioning cells and it is assumed that low iron levels are limiting the refurbishing of old cells as they wear out and or are built new. Bruising has to do with capillary fragility, platelet function and or chemicals in the clotting cascade. Something else is going on and you need to clarify that with the doc. Bruising is more worisome to me than anemia.
My doctor says I have anemia, I am now experiencing bone pains in my femurs. Is this due to being anemic? (also have loss of appetite & easy bruising)
Yes: Anemia does not cause bruising. Easy bruising can be a result of a problem with the clotting system such as low platelets or a clotting disorder. Sometimes in the elderly or patients receiving glucocorticoid therapy it can be secondary to fragility of blood vessels in the skin.See 1 more doctor answer
Yes: Easy bruising is due to capillary fragility but alcohol can play a role by thinning the blood so that more leaks out and clots under the skin producing a bruise.
I haven't drank in 6 mo. This past week I had 5-6 drinks, could that cause easy bruising? I have a bunch of bruises on my thighs that have no pain.
Pros outweigh cons: Singulair, aka montelukast, isn't a steroid, but a leukotriene inhibitor. It's anti-inflammatory like a steroid, but targets a much more specific site in the inflammation cascade. One of my favorite medications to use. Has an excellent side-effect profile and is well-tolerated. Caveat: there is a small risk in the fine print of increased bleeding, but I've never seen it. INH unlikely to pose risk.See 1 more doctor answer
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may do it. Alcohol intake thins the blood. Simple aging skin becomes thinner and more prone to bruising, especially in women. However, if the cause is not obvious, it is extremely important to see your internist for a complete check up!
What can cause easy bruising? I have a bunch of painless bruises on the back of my thighs. Could it be from a bug bite?
Need more: Information. They could very well be from bug bites as everyone's skin is different and everyone reacts in different ways. Some are very sensitive. Also when do the painless bruises come on? Do you have any other signs and symptoms? Need to rule out leukemia and other blood disorders.Discuss with your doctor if blood test is necessary.
It depends: It depends on what's in the supplement you're taking. As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see.See 1 more doctor answer
Being overweight: That is a large protuberant abdomen can put pressure on the lower large vein (vena cava) thus encouraging capillary pressure elevation which can result in bruising in the lower legs/ankles Its a "push" but it's the only connection I can make! You should have an evaluation of your PLATELEt count to be sure there are no other reasons and if you are taking ASPIRIN this may also contribute! Z
Easy Bruising: Easy bruising can be due to fragility of superficial blood vessels, or due to some defect in clotting mechanism of blood. It can be due to low platlet count, or deficiency of one of the clotting factors. If you bruise easy or you have spontaneusly, you should check with your doctor and he/she can examine you and do blood test to find thec cause.
Coq10: F of unknown age or medial history asks: Does coq10 cause easy bruising? I am also taking copra. ANS: coq10 prob does not do this but there are 2 ways to find out in you. Stop it and if bruising stops don't take anymore. Better to shown what you mean to your Dr. And ask them.
- Talk to a doctor online
- Does anemia cause easy bruising?
- What causes easy bruising?
- What could cause anemia?
- What can cause easy bruising?
- What causes easy skin bruising?
- What causes easy bruising in men?
- What could cause unexplained bruising?
- What could it be besides ringworm?
- Can anemia cause easy bruising?